# SDR DALA2022012400452

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 79,848 hours, 28,320 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 LH ENG DRAG FTG CLAMP UP # 2 FASTENER HOLE HAS CRACK LIKE INDICATIONS IN THE SKIN & FTG AT APPROX 8 OCLOCK POSITION. CORRECTIVE ACTION: REPAIRED # 2 FASTENER HOLE ON THE L/H ENGINE DRAG FITTING AND SKIN IAW ERA 585688-14AD REV C. (2094178)
